# SDR USAA950918

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1220-1309
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND LEFT INBOARD SEAT TRACK LEVEL 1 CORROSION 80 INCHES LONG, STATION 1220 TO STATION 1309.  CORROSION TASK NR C58-53302 PREVIOUS REWORKED.  REPLACED SECTION OF SEAT TRACK PER SRM 53-05 PG 8L FIG 4F.  (M)
